Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 74, NWS Green Bay, WI

November 16, 2014

NWS Green Bay, WI issued this small craft advisory at Nov 16, 2014, 9:00 PM CST. It took effect at Nov 17, 2014, 9:00 AM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2014, 9:00 PM CST (03:00 UTC)
In effect from
Nov 17, 2014, 9:00 AM CST
Expired
Nov 19, 2014, 12:00 AM CST
In force
39 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

540 
WHUS73 KGRB 170300
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
900 PM CST SUN NOV 16 2014

...GUSTY WINDS EXPECTED MONDAY INTO TUESDAY...

.GUSTY WEST WINDS ARE EXPECTED...AS LOW PRESSURE SLIDES BY TO THE
NORTH ON MONDAY. THE GUSTY WINDS WILL LINGERING INTO TUESDAY. THE
OFFSHORE NATURE OF THE WINDS WILL KEEP WAVES ON THE LOWER
END...WITH ANY HIGHER WAVES MAINLY TOWARD OPEN WATERS.

LMZ521-522-541>543-171100-
/O.NEW.KGRB.SC.Y.0074.141117T1500Z-141118T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
900 PM CST SUN NOV 16 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 4 PM CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 4 PM CST
TUESDAY. 

* WINDS...WEST WIND INCREASING TO 15 TO 25 KTS BY LATE
  MORNING...WITH GUSTS TO 30 KTS BY AFTERNOON. WINDS WILL
  GRADUALLY VEER NORTHWEST...WITH GALE FORCE GUSTS EXPECTED BY
  MONDAY EVENING.

* WAVES...2 TO 4 FT BY LATE MONDAY MORNING...BUILDING TO 3 TO 5 FT
  MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
093 
WHUS73 KGRB 171031
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
431 AM CST MON NOV 17 2014

...GUSTY WEST WINDS EXPECTED TODAY INTO TUESDAY...

.GUSTY WEST WINDS WILL DEVELOP TODAY AS LOW PRESSURE MOVES THROUGH
EASTERN ONTARIO. THE GUSTY WINDS WILL CONTINUE TONIGHT AND TUESDAY.

LMZ521-522-541>543-171800-
/O.CON.KGRB.SC.Y.0074.141117T1500Z-141118T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
431 AM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 4 PM CST TUESDAY...

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE MORNING...THEN
  CONTINUE THROUGH TUESDAY. A FEW GUSTS TO NEAR GALE FORCE ARE
  EXPECTED NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY
  MORNING...WITH GUSTS TO 30 KTS ANTICIPATED ELSEWHERE.

* WAVES WILL BUILD TO 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS
  DOOR REGION TONIGHT INTO TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TSK
878 
WHUS73 KGRB 171515
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
915 AM CST MON NOV 17 2014

...GUSTY WEST WINDS EXPECTED TODAY INTO TUESDAY...

.GUSTY WEST WINDS WILL DEVELOP TODAY AS LOW PRESSURE MOVES
THROUGH EASTERN ONTARIO. THE GUSTY WINDS WILL CONTINUE TONIGHT
AND TUESDAY.

LMZ521-522-541>543-172315-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-141118T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
915 AM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
TUESDAY...

* WEST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE MORNING...
  THEN CONTINUE THROUGH TUESDAY. A FEW GUSTS TO NEAR GALE FORCE 
  ARE EXPECTED NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY 
  MORNING...WITH GUSTS TO 30 KTS ANTICIPATED ELSEWHERE. 

* WAVES WILL BUILD TO 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE 
  DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
839 
WHUS73 KGRB 172130
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CST MON NOV 17 2014

...GUSTY WEST WINDS EXPECTED INTO TUESDAY...

.GUSTY WEST WINDS WILL CONTINUE INTO TUESDAY...AS DEEPENING LOW PRESSURE
MOVES THROUGH EASTERN ONTARIO. 

LMZ521-522-541>543-180530-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-141118T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
330 PM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
TUESDAY...

* WEST WINDS TO 25 KTS ARE EXPECTED FOR TONIGHT...THEN CONTINUE
  THROUGH TUESDAY. A FEW GUSTS TO NEAR GALE FORCE ARE EXPECTED
  NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING...WITH
  GUSTS TO 30 KTS ANTICIPATED ELSEWHERE.

* WAVES WILL BUILD TO 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE 
  DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
522 
WHUS73 KGRB 180331
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CST MON NOV 17 2014

...GUSTY WEST WINDS EXPECTED INTO TUESDAY...

.GUSTY WEST WINDS WILL CONTINUE INTO TUESDAY...AS DEEPENING LOW
PRESSURE MOVES THROUGH EASTERN ONTARIO.

LMZ521-522-541>543-181145-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-141118T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
931 PM CST MON NOV 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST
TUESDAY...

* WEST WINDS TO 25 KTS WILL CONTINUE THROUGH MUCH OF TUESDAY. A
  FEW GUSTS TO NEAR GALE FORCE ARE EXPECTED NEAR THE DEATHS DOOR
  REGION OVERNIGHT INTO TUESDAY MORNING... WITH GUSTS TO 30 KTS
  ANTICIPATED ELSEWHERE.

* WAVES WILL BUILD TO 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE 
  DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
006 
WHUS73 KGRB 181102
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
502 AM CST TUE NOV 18 2014

...GUSTY WEST WINDS WILL CONTINUE TODAY...

.GUSTY WEST WINDS WILL CONTINUE TODAY...AS DEEPENING LOW PRESSURE
MOVES THROUGH EASTERN ONTARIO.

LMZ521-522-541>543-181915-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-141118T2200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
502 AM CST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WEST WINDS TO 30 KTS WILL CONTINUE TODAY. A FEW GALE FORCE GUSTS
  ARE POSSIBLE.

* WAVES 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS DOOR REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
728 
WHUS73 KGRB 181513
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
913 AM CST TUE NOV 18 2014

...GUSTY WEST WINDS WILL CONTINUE TODAY...

.GUSTY WEST WINDS WILL CONTINUE TODAY...AS DEEPENING LOW PRESSURE
MOVES THROUGH EASTERN ONTARIO.

LMZ521-522-541>543-182315-
/O.EXT.KGRB.SC.Y.0074.000000T0000Z-141119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
913 AM CST TUE NOV 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WEST WINDS TO 30 KTS WILL CONTINUE TODAY. A FEW GALE FORCE 
  GUSTS ARE POSSIBLE. 

* WAVES 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS DOOR REGION.
  BECAUSE WINDS ARE OFFSHORE...WAVES WILL BE LOWER NEAREST THE
  SHORE AND HIGHER TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
393 
WHUS73 KGRB 182150
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
350 PM CST TUE NOV 18 2014

...GUSTY WEST WINDS SLOWLY DIMINISHING THIS EVENING...

.GUSTY WEST WINDS WILL SLOWLY DIMINISH THIS EVENING...AS LOW
PRESSURE MOVES AWAY FROM THE REGION. ANOTHER ROUND OF GUSTY WEST
WINDS ARE FORECAST FROM LATE WEDNESDAY INTO THURSDAY.

LMZ521-522-541>543-190600-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-141119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
350 PM CST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...WEST 10 TO 20 KTS...WITH GUSTS TO AROUND 25 KTS...WILL
  CONTINUE THROUGH MIDNIGHT.

* WAVES...2 TO 4 FT...EXCEPT 3 TO 5 FT NEAR THE DEATHS DOOR
  REGION. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES WILL
  BE LOWER NEAR THE SHORELINE AND HIGHER TOWARDS THE OPEN
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH
161 
WHUS73 KGRB 190328
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
928 PM CST TUE NOV 18 2014

...GUSTY WEST WINDS SLOWLY DIMINISHING LATE THIS EVENING...

.GUSTY WEST WINDS WILL SLOWLY DIMINISH THIS EVENING...AS LOW
PRESSURE MOVES AWAY FROM THE REGION. ANOTHER ROUND OF GUSTY WEST
WINDS ARE FORECAST FROM LATE WEDNESDAY INTO THURSDAY.

LMZ521-522-541>543-190600-
/O.CON.KGRB.SC.Y.0074.000000T0000Z-141119T0600Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
928 PM CST TUE NOV 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WINDS...WEST 10 TO 20 KTS...WITH GUSTS TO AROUND 25 KTS...WILL 
  CONTINUE THROUGH MIDNIGHT. 

* WAVES...1 TO 3 FT...EXCEPT 2 TO 4 FT NEAR THE DEATHS DOOR 
  REGION. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES 
  WILL BE LOWER NEAR THE SHORELINE AND HIGHER TOWARDS THE OPEN 
  WATERS. 

* ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE
  WEDNESDAY AFTERNOON OR EVENING AS GUSTY WEST WINDS WILL ONCE
  AGAIN DEVELOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
BERSCH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 8:54 PM CST, 6 minutes earlier.

Area forecast discussion, Nov 16, 8:54 PM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
854 PM CST SUN NOV 16 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE
AND NEW INFORMATION ADDED TO UPDATE SECTION

.UPDATE...
ISSUED AT 848 PM CST SUN NOV 16 2014

NO CHANGES TO THE LAKE-EFFECT HEADLINE THIS EVENING...BUT MADE
SOME MINOR ADJUSTMENTS TO THE FCST. TEMPS TOUGH TO GAUGE AS THEY
WL FALL OFF DURING PERIODS OF CLR SKIES AND PROBABLY BOUNCE BACK A
BIT AS CLDS MOVE ACRS. THERE SHOULD BE SOME WIND...HOWEVER...WHICH
SHOULD KEEP READINGS FM GOING INTO FREE FALL OVER THE DEEP
SNOWPACK ACRS THE N. THIS LOOKS LIKE A SITN WHERE IT WON/T BE HARD
TO GET FLURRIES OUT OF THE CLDS...SO ADDED ADDITIONAL FLURRIES TO
THE FCST.
&&

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 343 PM CST SUN NOV 16 2014

POTENTIAL FOR HEAVY LAKE EFFECT SNOW IS THE MAIN CONCERN DURING
THIS PART OF THE FORECAST...FOLLOWED BY CHANCES FOR SNOW ACROSS
THE REST OF THE AREA...INCREASING WINDS...AND MAX AND MIN
TEMPERATURES.

A COLD FRONT WAS MAKING ITS WAY THROUGH WISCONSIN TODAY AND
A SECONDARY COLD FRONT WAS ACROSS NORTHERN MINNESOTA AND THE
NORTHERN PLAINS AT 21Z. THERE WERE SOME LIGHT SNOW SHOWERS AND
FLURRIES DURING THE DAY AHEAD OF THE FIRST FRONT...ESPECIALLY IN
NORTH CENTRAL WISCONSIN. THERE WAS SOME CLEARING BEHIND THE IT
BUT MORE CLOUDS QUICKLY FOLLOWED. THERE SHOULD BE ENOUGH WIND TO
KEEP TEMPERATURES FROM TANKING DURING THE SHORT PERIOD OF
CLEARING. STILL LOOKS LIKE MAINLY SINGLE DIGITS AND TEENS FOR LOWS
TONIGHT.

THE SECONDARY COLD FRONT WILL BRING CHANCES FOR SNOW AND BLUSTERY
CONDITIONS ALONG WITH IT AS IT PUSHES ACROSS THE FORECAST AREA
LATE TONIGHT INTO MONDAY. FLOW ALOFT WILL BE CYCLONIC AS AN UPPER
LEVEL TROUGH MAKES ITS WAY INTO THE REGION. THE SYNOPTIC SCALE
LIFT...STEEP LAPSE RATES OVER LAKE SUPERIOR AND FAVORABLE WIND
DIRECTION FOR LAKE EFFECT SHOULD RESULT IN HEAVY LAKE EFFECT SNOW
SHOWERS ACROSS FAR NORTHERN WISCONSIN THROUGHOUT THE DAY ON
MONDAY. THINK SOME PARTS OF VILAS COUNTY COULD PICK UP ABOUT 6
INCHES OF SNOW DURING THE DAY...WITH LESSER AMOUNTS FARTHER EAST
AND SOUTH.

THE COLDER AIRMASS AND CLOUDS SHOULD RESULT IN COOLER HIGH
TEMPERATURES FOR MONDAY THAN TODAY.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 343 PM CST SUN NOV 16 2014

COLD ARCTIC AIR MASS ACROSS EASTERN U.S. WILL CONTINUE THRU AT
LEAST THE MIDDLE OF NEXT WEEK BEFORE MEAN FLOW DE-AMPLIFIES AND
BECOMES MORE SPLIT. THIS ALLOWS PACIFIC-MODIFIED AIR TO BEGIN
SPREADING EAST TOWARD WI LATE IN WEEK AND NEXT WEEKEND. IT STILL
APPEARS THAT TUE WILL BE THE COLDEST DAY OF THIS PERIOD. LAKE
EFFECT SNOW CONTINUES FOR VILAS CNTY MON NGT INTO TUE...THEN A
CLIPPER SYSTEM TUE NIGHT AND WED WITH LAKE EFFECT AGAIN ON THE
BACKSIDE OF THAT SYSTEM.

LAKE EFFECT SNOW SHWRS...SOME HEAVY...WILL CONTINUE TO IMPACT
N-CNTRL WI...ESPECIALLY THE SNOWBELT AREA OF VILAS CNTY...THRU
MOST OF MON NGT BEFORE THE CYCLONIC FLOW BEGINS TO WEAKEN AND NW
WINDS ALOFT BACK A BIT. INGREDIENTS FOR ADDITIONAL ACCUMULATIONS
ARE IN PLACE WITH THE CYCLONIC FLOW...DELTA-T VALUES IN THE LWR
20S ...LAKE-INDUCED CAPES WELL OVER 500 J/KG AND NO LOW-LEVEL
INVERSIONS PRESENT. EXPECT ANOTHER 3 TO 5 INCHES OF SNOW IN
SNOWBELT OF VILAS CNTY WITH LESSER AMOUNTS FARTHER SOUTH AND EAST.
THE REST OF NE WI TO RECEIVE ONLY ISOLATED SNOW SHWRS AND/OR
FLURRIES AS THE NEXT SURGE OF ARCTIC AIR MOVES INTO THE REGION.

TEMPS ON TUE WILL BE JANUARY-LIKE IN THE TEENS TO LWR 20S...WITH
MORNING WIND CHILL VALUES IN THE 5 BELOW TO 15 BELOW ZERO RANGE.

FAST MOVING...WEAK CLIPPER SYSTEM/SHORTWAVE TROF MOVE E-SE INTO
THE WRN GREAT LAKES TUE NIGHT. EXPECT SOME LIGHT SNOW TO OVERSPREAD NE
WI AFTER MIDNGT...BUT MOISTURE APPEARS TO BE LACKING WITH THIS
SYSTEM. ACCUMS WILL BE VERY LIGHT...ALTHOUGH AN INCH OR TWO
POSSIBLE IN LAKE EFFECT SNOW SHOWERS OVER NORTHERN VILAS BEHIND
THIS SYSTEM.

16/12Z LONG RANGE MODELS CONTINUE TO DIVERGE WITH RESPECT TO
TRANSISTION TO SPLIT FLOW NEXT WEEKEND AND EARLY NEXT WEEK AND
SUBSEQUENT WAVES. ECMWF IS NOW FASTER...AND FARTHER NORTH...WITH
LATE WEEKEND WAVE AND NEXT MONDAY/TUESDAY SYSTEM. MODEL SPREAD NOT
SURPRISING WITH FLOW TRANSISTION...SO WILL CONTINUE WITH MODEL
BLEND UNTIL SOLUTION BECOMES MORE OBVIOUS. REGARDLESS OF MODEL...
TEMPS WILL LIKELY HAVE MODERATED TO THE POINT WHERE RAIN MIX COMES
BACK INTO THE FORECAST WITH THE LATE WEEKEND WAVE.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 848 PM CST SUN NOV 16 2014

AREA OF MVFR AND LOWER-END VFR CIGS HAVE EXITED ERN WI. MORE
LAYERED CLDS ALONG WITH SOME SHSN ABOUT TO MV BACK INTO THE W. WL
CARRY THAT ACRS THE FCST AREA IN THE TAFS...THOUGH SHSN WL BE MORE
LIKELY IN THE W. MUCH LESS CONFIDENT IN GETTING CLDS TO DECR
TOMORROW THAN EARLIER...SO WL GO WITH A CLOUDIER SCENARIO IN THE
NEW TAFS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
LAKE EFFECT SNOW WARNING FROM 6 AM MONDAY TO NOON CST TUESDAY
FOR WIZ005.
&&

UPDATE.........SKOWRONSKI
SHORT TERM.....MG
LONG TERM......JKL
AVIATION.......SKOWRONSKI
Hazardous weather outlook, Nov 16, 2:50 PM CST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
250 PM CST SUN NOV 16 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
250 PM CST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

LAKE EFFECT SNOW SHOWERS ARE EXPECTED ACROSS NORTH-CENTRAL
WISCONSIN FROM MONDAY THROUGH TUESDAY MORNING. ACCUMULATIONS OF 8
TO 12 INCHES ARE FORECAST OVER NORTHWEST VILAS COUNTY. ROADWAYS
WILL BECOME SNOW-COVERED AND SLIPPERY...MAKING FOR HAZARDOUS
TRAVEL CONDITIONS.

COLD MORNING TEMPERATURES IN THE SINGLE DIGITS BOTH MONDAY AND
TUESDAY...COMBINED WITH BLUSTERY NORTHWEST WINDS...WILL PRODUCE
WIND CHILL READINGS FROM 5 BELOW TO 15 BELOW ZERO. THE COLDEST
READINGS ARE EXPECTED TUESDAY MORNING OVER NORTH-CENTRAL AND
CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-172100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
250 PM CST SUN NOV 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTHWEST WINDS MAY GUST TO GALE FORCE MONDAY NIGHT INTO TUESDAY.

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.